Abstract

An attempt has been made to establish an integral concerning the product of two H-function of several complex variables (Srivastava and Panda [8] with extended Jacobi polynomial [5]). Mainly we are using the series representation of H-function given by Olkha and Chaurasia [6,7]. By assigning suitable values to the parameters, the results can be reduced to many new, known and unknown results.

How to Cite
V.B.L. CHAURASIAA , GULSHAN CHAND, Dr.. An Integral Involving Extended Jacobi Polynomial. Global Journal of Science Frontier Research, [S.l.], v. 12, n. 5-F, may 2012. ISSN 2249-4626. Available at: <https://journalofscience.org/index.php/GJSFR/article/view/623>. Date accessed: 02 july 2022.